MAUDE Adverse Event Report: LDR Medical ROI-C SHORT ANCHORING PLATE; Intervertebral Fusion Device With Integrated Fixation, Cervical

LDR Medical ROI-C SHORT ANCHORING PLATE; Intervertebral Fusion Device With Integrated Fixation, Cervical
Catalog Number MC1005T
Medical Device Problem Codes Failure to Advance (2524); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when inserting the second anchoring plate of the roi-c at c4/c5, it could not be advanced at all.When the plate was removed, it was found to be bent.It is suspected that the first plate had not been fully inserted, which may have caused interference with the second plate.The first plate was driven in again until it was fully seated.Another box was opened, and a replacement plate was used to continue the procedure.There were no reported patient impacts.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
ROI-C SHORT ANCHORING PLATE
Common Device Name
Intervertebral Fusion Device With Integrated Fixation, Cervical
Manufacturer (Section D)
LDR Medical
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR Medical
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50484099
Report Number3004788213-2026-00062
Device Sequence Number10135931
Product Code OVE
UDI-Device Identifier03662663016971
UDI-Public(01)03662663016971(17)300601(10)291827/23
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1005T
Device Lot Number291827/23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown